# SDR AALA201905139001

- Difficulty date: May 12, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 99,946 hours, 16,154 cycles
- Engine: Ge CF680C2B6
- Engine time: 73,593 hours, 12,215 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

AIRRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF DUE TO RIGHT ENGINE POPING AND FLAMES. SUSPECT RIGHT ENGINE COMPRESSOR STALL.  ABORT AT 50 KTS. MAINTENANCE ACCOMPLISHED A BORESCOPE OF THE ENGINE AND FOUND SOME DAMAGED COMPRESSOR BLADES. AN ENGINE CHANGE HAS BEEN DECLARED.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED RT ENGINE IAW JOB CARD 71-93-01 AND RUNUP TEST CARD 71-95-22. OPS TEST GOOD.*** (CLOSED)
